# SDR WX0A2025072332510

- Difficulty date: July 20, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 34,812 hours, 20,199 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Worn
- Location: Engine Oil  Cap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING CRUISE, FL 340, AFT FA'S REPORTED SOUR MILK SMELL AT LEAST 4 TIMES DURING CRZ. W/ EYE IRRIATITION. LOCATION L2 DOOR / REF WO# 526976 NRC 22814-1 FOR REPLACEMENT OF APU FUEL CONTROL UNIT DUE TO PHASE 2 ODOR EVENT TASK CARD. NO FURTHER LEAKS NOTED. PERFORMED GVI OF ENG FOR OIL LEAKS NO SIGNIFICANT LEAKS FOUND IAW AMM 12-13-79-610-002-A. NOTICED OIL CAP O-RING SLIGHLY WORN & LOOSE. REPLACED O-RING IAW AMM 79-11-10-300-003-A. A/C OK FOR SERVICE. OIL CONSUMPTION WITHIN LIMITS IAW AMM 72-00-00-200-008-A.
